# SDR DALA2020042202290

- Difficulty date: March 21, 2020
- Submitted: April 22, 2020
- Operation: Air carrier
- Aircraft: N190DN
- Make and model: Boeing 767332
- Aircraft serial: 28447
- Aircraft time: 104,969 hours, 15,323 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin Panel
- Condition: Delaminated
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE VERTICAL STAB EXTERIOR SKIN PANEL IS DELAMINATED FSS 92.25. REPAIRED SKIN PER SRM 51-70-10. (LP 1549483)
